Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 8, Issue 3, Pages 589-597
http://dx.doi.org/10.1155/S0161171285000643

Gallilei covariant quantum mechanics in electromagnetic fields

Michelson Laboratory, Physics Division, Naval Weapons Center, China Lake 93555, California, USA

Received 18 July 1984

Copyright © 1985 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. E. Wilhelm, “Gallilei covariant quantum mechanics in electromagnetic fields,” International Journal of Mathematics and Mathematical Sciences, vol. 8, no. 3, pp. 589-597, 1985. https://doi.org/10.1155/S0161171285000643.